# SDR MASA98202

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33YV
- Make and model: Beech 1900D
- Aircraft serial: UE33
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: V3101D8
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

FLT 54 - ABQ-CNM - IN FLIGHT, CREW RECEIVED A CARGO DOOR WARNING ANNUNC.  CREW DECLARED AN EMERGENCY AND DIVERTED TO ROW PER THE CFM  ROW MAINTENANCE ADJUSTED THE DOOR HANDLE MICROSWITCH, OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
